# SDR YENA2018061420244

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE NR 3 RUDDER HINGE HAD ONE ELONGATED HOLE.  REPLACED THE RUDDER HINGE IAW SRM 51-42-11, 51-72-12, 51-44-11, AND 55-36-42.
